# SDR QR9R2023052200001

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720809264
- Aircraft time: 3,091 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297202
- Part serial: 40513
- Condition: Illuminated
- Location: Autopilot
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACTUATOR LIGHT ON CAD ILLUMINATED AND MAINTENANCE PERSONNEL WERE UNABLE TO RESET. REMOVED AND REPLACED APM 2 IAW AMM 22-10-00, 4-1. MOC OK IAW AMM 22-10-00, 5-1.
